# SDR FDEA202011182897

- Difficulty date: November 18, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A57111215200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING BOX, INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION OF   FUSELAGE, LT SIDE, HOLE "C" FOUND CRACK SIGNAL.  COMPLIED WITH EA: 6-5710-T0357880 P1.  TITLE: WINGS-BASIC WING STRUCTURE-CRACK HOLE C AT FR 47 LT SIDE DURING SB57-6086 EMBODIMENT.  REPAIRED THE CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION OF FUSELAGE, LT SIDE, HOLE "C" CRACK.  THIS IS   CATEGORY B REPAIR.  FOLLOW UP INSPECTION, PER EA: 6-5710-T0357880.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
